# SDR DALA2022071104827

- Difficulty date: July 9, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N329NW
- Make and model: Airbus A320-211
- Aircraft serial: 306
- Aircraft time: 83,208 hours, 38,482 cycles
- System (JASC): 5554 · Rudder/Tab, Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3229 CORROSION RUDDER HINGE ARM NUMBER 6 BEARING (REFER TO AMDS CARD 5530-4001, RII) ON VERTICAL STABILIZER. CORRECTIVE ACTION: REPLACED RUDDER HINGE BEARING # 6 PER A320 AMM 55-46-11. (2313075)
